The behavior of the solutions of the third mixed problem for second-order parabolic equations as $t\rightarrow \infty $
Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 310-320
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_2_a13,
author = {V. I. Ushakov},
title = {The behavior of the solutions of the third mixed problem for second-order parabolic equations as $t\rightarrow \infty $},
journal = {Differencialʹnye uravneni\^a},
pages = {310--320},
year = {1979},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_2_a13/}
}
TY - JOUR AU - V. I. Ushakov TI - The behavior of the solutions of the third mixed problem for second-order parabolic equations as $t\rightarrow \infty $ JO - Differencialʹnye uravneniâ PY - 1979 SP - 310 EP - 320 VL - 15 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1979_15_2_a13/ LA - ru ID - DE_1979_15_2_a13 ER -
V. I. Ushakov. The behavior of the solutions of the third mixed problem for second-order parabolic equations as $t\rightarrow \infty $. Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 310-320. http://geodesic.mathdoc.fr/item/DE_1979_15_2_a13/